Existence and high regularity of the solution of a nonlinear parabolic problem with algebraic-differential boundary conditions

TitleExistence and high regularity of the solution of a nonlinear parabolic problem with algebraic-differential boundary conditions
Publication TypeJournal Article
AuthorsMorosanu, Gheorghe, and Wolfgang L. Wendland
Journal titleMathematische Nachrichten
Year2003
Pages74 - 83
Volume259
LanguageEnglish
Notes

Dedicated to Professor Viorel Barbu on the ocassion of his 60th birthday

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5803), last updated on Wed, 23 Sep 2009 15:59:25 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: